# SDR 9607059759

- Difficulty date: March 26, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N759NW
- Make and model: Doug DC-9-41
- Aircraft serial: 47287
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Connector
- Condition: Dirty
- Location: Lt Uplimit Sw
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

DURING TAKEOFF FROM MSP, THE LEFT MAIN LANDING GEAR UNSAFE LIGHT REMAINED ON.  RETURNED TO MSP AND LANDED WITHOUT INCIDENT.  FOUND DIRT ON THE UPLIMIT SWITCH CANNON PLUG. CLEANED CANNON PLUG.  REPLACED UPLIMIT SWITCH AND DOWNLOCK SWITCH PRECAUTIONARY.  GEAR OPERATIONAL CHECKS WERE GOOD.
